Accession Number : AD0674984

Title :   ON BILATERAL APPROXIMATION IN THE NUMERICAL INTEGRATION OF CAUCHY'S PROBLEM FOR ORDINARY DIFFERENTIAL EQUATIONS,

Corporate Author : REDSTONE SCIENTIFIC INFORMATION CENTER REDSTONE ARSENAL ALA TRANSLATION BRANCH

Personal Author(s) : Zarubych,S. Z.

Report Date : 25 JUN 1968

Pagination or Media Count : 11

Abstract : The author constructs, in the manner of Gorbunov and Sahov (Z. Vycisl. Mat. i Mat. Fiz. 3 (1963), 239-253; MR 29 No. 739) and Devjatko (Ibid., 3 (1963), 254-265; MR 28 No. 5555), pairs of Runge-Kutta-Fehlberg formulas (Fehlberg, Z. Angew. Math. Mech. 38(1958), 421-426; MR 20 No. 6791) having order five and principal functions differing only in sign.

Descriptors :   (*DIFFERENTIAL EQUATIONS, NUMERICAL METHODS AND PROCEDURES), CAUCHY PROBLEM, BOUNDARY VALUE PROBLEMS, APPROXIMATION(MATHEMATICS), TRANSFORMATIONS(MATHEMATICS), NUMERICAL INTEGRATION, USSR

Subject Categories : Numerical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE